# SDR DALA2019061293533

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1113606) DURING INSPECTION FOUND CORROSION STRAP LOCATED BS 887 AND BTW LBL8.1 TO RBL20 AT AFT CARGO COMPARTMENT. REPLACED STRAP LOCATED BS 887 AND BTW LBL8.1 TO RBL20 AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
